Asymptotically Unbiased Estimation of the Coefficient of Tail Dependence
Version of Record online: 30 MAY 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 40, Issue 1, pages 174–189, March 2013
How to Cite
GOEGEBEUR, Y. and GUILLOU, A. (2013), Asymptotically Unbiased Estimation of the Coefficient of Tail Dependence. Scandinavian Journal of Statistics, 40: 174–189. doi: 10.1111/j.1467-9469.2012.00800.x
- Issue online: 15 FEB 2013
- Version of Record online: 30 MAY 2012
- Received June 2011, in final form April 2012
Appendix: Proofs of lemma 1, theorems 1, 2 and propositions 2,3.
|SJOS_800_sm_appendixs1.pdf||94K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.